Nebraska, 2011

Flash Flooding and Heavy Rain in Nebraska, June 19, 2011

June 19, 2011 · NWS CYS · 6 events in 2 counties and zones

Severe thunderstorms produced hail and heavy rain rain which caused areas of flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Severe thunderstorms produced hail and heavy rain rain which caused areas of flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 19, 2:40 PM MST, 27 minutes earlier.

Area forecast discussion, Jun 19, 2:40 PM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
340 PM MDT SUN JUN 19 2011

.SHORT TERM...THIS AFTERNOON AND TONIGHT...
WITH ONGOING SEVERE WEATHER WILL MAINLY FOCUS ON THIS AFTERNOON
AND TONIGHT. THUNDERSTORMS...SOME SEVERE...HAVE DEVELOPED ALONG
I80 FROM LARAMIE EASTWARD TO SIDNEY NEBRASKA. VERY HEAVY RAINFALL
HAS BEEN OBSERVED AND FLASH FLOODING HAS ALSO BEEN REPORTED DUE TO
THE SLOW MOTION OF THESE STORMS. THESE WILL CONTINUE INTO THIS
EVENING WITH A TORNADO WATCH OUT FOR THE SOUTHWESTERN NEBRASKA
PANHANDLE. THUNDERSTORMS SHOULD EVENTUALLY BECOME A COMPLEX AS
THEY MOVE INTO THE GREAT PLAINS WITH MCS DEVELOPMENT LIKELY.

EARLY MONDAY THROUGH TUESDAY NIGHT...
FOR LATE SUNDAY AND MONDAY...WIDESPREAD MODERATE TO HEAVY RAINFALL
IS STILL A MAJOR CONCERN WITH NOT JUST RIVER FLOODING BUT ALSO
FLASH FLOODING. HAVE ALREADY SEEN REPORTS OF OVER ONE INCH OF RAIN
TODAY...INCLUDING CHEYENNE. ALSO...QUITE A LOT OF RAIN HAS ALREADY
FALLEN OVER SOUTHERN NEBRASKA PANHANDLE OVER THE LAST WEEK OR TWO
WHICH THE GROUND ALREADY PRETTY SATURATED. EXPECT MOST OF THE
RAINFALL WITH THIS NEXT STORM TO BE MAINLY RUNOFF...RESULTING IN
THE POSSIBILITY OF FLASH FLOODING AND FURTHER RIVER FLOODING. EVEN
ACROSS WYOMING...WILL NEED TO WATCH RIVER LEVELS AND PRECIP RATES
CLOSELY THROUGH MONDAY WITH WIDESPREAD SHOWERS AND SCATTERED
TSTORMS. KEPT THE FLOOD WATCH FOR THE MEDICINE BOW RIVER NORTH OF
THE SNOWY RANGE. ALSO KEPT THE FLASH FLOOD WATCH FOR ALL OF
WESTERN NEBRASKA THROUGH MONDAY MORNING...AND MAY NEED TO EXTEND
IT THROUGH THE DAY ON MONDAY AS WELL. WITH SNOW LEVELS LOWERING TO
9500 FEET...EXPECT ACCUMULATING SNOWFALL ABOVE 10000 FEET IN THE
SNOWY AND SIERRA WITH 4 TO 8 INCHES POSSIBLE ON THE HIGHER PEAKS.

MODELS SHOW STORM SYSTEM WILL PUSHING EAST OF THE AREA LATE MONDAY
AND EARLY TUESDAY...WITH HEAVY RAINFALL STILL POSSIBLE ALONG A
LINE FROM SIDNEY NORTHWARD TO CHADRON NEBRASKA. RAIN IS EXPECTED
TO TAPER TO ISOLATED SHOWERS INTO WYOMING BY LATE MONDAY EVENING.

.LONG TERM...WEDNESDAY THROUGH SUNDAY
BOTH THE 12Z GFS/ECMWF AND THEIR ENSEMBLES HAVE BEEN FAIRLY
CONSISTENT THE PAST SEVERAL RUNS...THUS HAVE CONTINUED THE
CONSENSUS APPROACH TO THE GRIDS FOR THE MEDIUM RANGE FORECAST
PERIOD. DRY CONDITIONS WEDNESDAY WILL TRANSITION TO SEASONAL
DIURNALLY DRIVEN CONVECTION FOR THURSDAY THROUGH NEXT WEEKEND.
A UPPER LEVEL RIDGE WILL EXTEND FROM THE GREAT BASIN INTO
SOUTHERN ALBERTA/SASKATCHEWAN PROVINCES IN CANADA. THIS RIDGE WILL
SLIDE EAST TO THE FRONT RANGE THURSDAY AFTERNOON. SUBSIDENCE ALOFT
AND STABLE AIRMASS WILL PRECLUDE AFTERNOON/EVENING CONVECTION. ON
THURSDAY...SOUTHEASTERLY BOUNDARY LAYER FLOW WILL BEGIN TO ADVECT
MOISTURE NORTH ALONG THE FRONT RANGE...WITH GFS CAPES OF 500 TO
1000 J/KG THURSDAY AFTERNOON. THE NEBRASKA PANHANDLE WILL BE
CAPPED WITH CIN VALUES AROUND -100 J/KG...SO NO CONVECTION IS
EXPECTED TO DEVELOP THERE. WILL KEEP ISOLATED SHOWERS AND TSTORMS
FOR SOUTHEAST WYOMING OVER AND WEST OF THE LARAMIE RANGE. THE
UPPER LEVEL RIDGE WILL DEAMPLIFY AS IT SLIDES FURTHER EAST BY
SHORTWAVE ENERGY ROTATING AROUND THE PERIPHERY OF A PACIFIC
NORTHWEST UPPER LEVEL TROUGH. THIS PATTERN CHANGE WILL RESULT IN
A SOUTHWEST FLOW ALOFT FRIDAY THROUGH SUNDAY...WITH ISOLATED TO
SCATTERED AFTERNOON/EARLY EVENING SHOWERS AND TSTORMS DUE TO
INSTABILITY...LOW LEVEL MOISTURE AND LIFT FROM WEAK SHORTWAVE
ENERGY PASSING OVERHEAD. GFS CAPES PROGGED TO BE IN THE 1000-1500
J/KG RANGE EAST OF THE LARAMIE RANGE FRIDAY THROUGH SUNDAY
AFTERNOON...SO THERE WILL BE A ISOLATED THREAT OF SEVERE
THUNDERSTORMS. TEMPERATURES WILL BE NEAR NORMAL WEDNESDAY...THEN
CLIMB TO ABOUT 5 DEGREES ABOVE NORMAL THROUGH THE WEEKEND.
EXPECT HIGHS IN THE 60S AND 70S WEDNESDAY...WARMING INTO THE
70S AND 80S FOR THE REST OF THE PERIOD. LOW TEMPERATURES WILL
BE IN THE 40S AND 50S.

&&

.AVIATION...18Z TAF ISSUANCE
CONVECTION DEVELOPING ALONG AND JUST EAST OF THE LARAMIE RANGE
EARLY THIS AFTERNOON WILL SPREAD EAST AND NORTHEAST ACROSS THE
SOUTHEAST WYOMING PLAINS AND NEBRASKA PANHANDLE THROUGH THIS
EVENING. SOME OF THE TSTORMS EAST OF THE LARAMIE RANGE WILL BE
STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL. EXACT TIMING AND LOCATION OF TSTORMS HARD TO PIN
DOWN...SO HAVE MAINTAINED VCTS FOR ALL TERMINALS. MVFR TO LOCAL
IFR CIGS/VSBYS WILL BE OCCUR WITH THE TSTORMS. WINDS WILL BE
SOUTHEASTERLY EAST OF THE RANGE AND SOUTHWESTERLY TO THE WEST THIS
AFTERNOON...AND WILL BECOME BREEZY AT TIMES. LATER THIS EVENING
AND OVERNIGHT...EXPECT WIDESPREAD SHOWERS WITH ISOLD TSTORMS...
ALONG WITH MVFR TO LOCAL IFR CIGS/VSBYS. WINDS WILL SHIFT TO THE
NORTHWEST AND REMAIN GUSTY BEHIND A COLD FRONTAL PASSAGE THIS
EVENING.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS OVER THE NEXT 5 DAYS WITH
WIDESPREAD RAINFALL AND POTENTIAL FLASH FLOODING ACROSS THE AREA
THROUGH MONDAY AS A LATE SEASON STORM SYSTEM MOVES ACROSS THE
CENTRAL ROCKIES.

&&

.HYDROLOGY...
A LOW PRESSURE SYSTEM MOVING ACROSS COLORADO AND INTO NEBRASKA
THROUGH MONDAY NIGHT WILL BRING PERIODS OF SHOWERS AND SCATTERED
THUNDERSTORMS. MOUNTAIN TEMPERATURES IN THE 30S AND 40S WILL
DECREASE THE RATE OF SNOW MELT...HOWEVER A HALF TO ONE INCH OF
RAINFALL ON TOP OF THE EXISTING SNOW PACK WILL CAUSE MORE RUNOFF
AND RISES ON THE UPPER NORTH PLATTE...LITTLE SNAKE AND MEDICINE
BOW RIVERS. A FLOOD WATCH REMAINS IN EFFECT FOR THE NORTH SNOWY
RANGE FOOTHILLS INCLUDING THE MEDICINE BOW RIVER AND ROCK CREEK
FROM THIS AFTERNOON THROUGH MONDAY EVENING. FLOOD WARNINGS REMAIN
IN EFFECT UNTIL FURTHER NOTICE FOR SARATOGA...SINCLAIR...ENCAMPMENT
AND LARAMIE. LEVELS AT OR ABOVE BANKFULL WILL CONTINUE ON THE
LITTLE LARAMIE RIVER... LITTLE SNAKE RIVER AT SAVERY...AND MEDICINE
BOW NEAR HANNA AND ELK MOUNTAIN.

FOR AREAS EAST OF THE LARAMIE RANGE INTO THE WESTERN NEBRASKA
PANHANDLE...THERE IS THE POTENTIAL FOR ONE TO THREE INCHES OF
RAINFALL FROM THIS AFTERNOON THROUGH MONDAY NIGHT. RUNOFF FROM
THIS RAINFALL...IN ADDITION TO RESERVOIR RELEASES...WILL RESULT
IN RISES ON THE LOWER NORTH PLATTE RIVER. FLOOD WARNINGS REMAIN IN
EFFECT FOR HENRY...MITCHELL AND MINATARE UNTIL FURTHER NOTICE.
HIGH WATER LEVELS WILL CONTINUE AT ORIN AND BRIDGEPORT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR WYZ110.

NE...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.
&&

SHORT TERM/FIRE WEATHER...TJT
LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 19, 1:50 PM MST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT SUN JUN 19 2011

WYZ101>119-201645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
250 PM MDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
WYOMING TODAY AND TONIGHT. A FEW OF THESE THUNDERSTORMS MAY
BECOME SEVERE CONTAINING LARGE HAIL...DAMAGING WINDS AND MODERATE
TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND THIS EVENING FOR
AREAS EAST OF THE LARAMIE RANGE.

MODERATE FLOODING WILL CONTINUE ON THE RIVERS FLOWING FROM THE
SNOWY AND SIERRA MADRE RANGES. ADDITIONAL WIDESPREAD RAIN TODAY
AND TONIGHT INTO THESE RIVERS AND THEIR TRIBUTARIES WILL CAUSE
RISES...SOME OF WHICH MAY BE SIGNIFICANT TODAY AND TONIGHT. THERE
IS A CHANCE OF ACCUMULATING SNOWFALL IN THE SIERRA MADRE AND SNOWY
RANGE TONIGHT AS THE SNOW LEVEL LOWERS TO 9500 FEET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF SOUTHEAST
WYOMING DURING THE DAY ON MONDAY...BEFORE TAPERING OFF MONDAY
NIGHT. STORM TOTAL RAINFALL AMOUNTS AROUND ONE INCH IS POSSIBLE
EAST OF THE LARAMIE RANGE...WITH ONE HALF TO ONE INCH POSSIBLE
WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-201645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
250 PM MDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE WESTERN
NEBRASKA PANHANDLE TODAY AND TONIGHT. THESE THUNDERSTORMS WILL
LIKELY BECOME SEVERE CONTAINING LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL THIS AFTERNOON AND THIS EVENING. AN ISOLATED TORNADO
IS POSSIBLE THIS EVENING AS WELL.

MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER.
ADDITIONAL WIDESPREAD RAIN TODAY AND TONIGHT INTO THE NORTH PLATTE
AND ITS TRIBUTARIES MAY CAUSE ADDITIONAL RISES TODAY AND TONIGHT.
OTHER AREA STREAMS...CREEKS...OR OTHERWISE DRY WASHES MAY SEE
RISES IN HEAVY RAIN AS WELL. A FLASH FLOOD WATCH HAS BEEN POSTED
FOR ALL OF THE WESTERN NEBRASKA PANHANDLE FROM THIS AFTERNOON
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS DURING THE DAY ON
MONDAY...BEFORE TAPERING OFF MONDAY NIGHT AND EARLY TUESDAY.
STORM TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE
ACROSS THE WESTERN NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 19, 2:21 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             CHEYENNE                41.15N 104.79W
06/19/2011  E1.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            ON THE NORTH SIDE OF CHEYENNE.

&&

BCHAPMAN
Local storm report, Jun 19, 2:24 PM MST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             4 SW CHEYENNE           41.10N 104.85W
06/19/2011  E0.50 INCH       LARAMIE            WY   DEPT OF HIGHWAYS

            AT THE PORT OF ENTRY.

&&

BCHAPMAN
Local storm report, Jun 19, 2:25 PM MST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
325 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             8 NE CHEYENNE           41.23N 104.68W
06/19/2011  E1.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jun 19, 2:33 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      3 E CHEYENNE            41.15N 104.73W
06/19/2011                   LARAMIE            WY   PUBLIC

            INTERSECTION FLOODED.

&&

BCHAPMAN
Local storm report, Jun 19, 2:41 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       CHEYENNE                41.15N 104.79W
06/19/2011  M1.48 INCH       LARAMIE            WY   TRAINED SPOTTER

            RAIN FELL IN 50 MIN. MARBLE SIZE HAIL ALSO. THIS WAS IN
            THE SOUTHEAST PART OF TOWN...SUN VALLEY

&&

BCHAPMAN
Local storm report, Jun 19, 2:50 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     FLASH FLOOD      3 NW CHEYENNE           41.18N 104.83W
06/19/2011                   LARAMIE            WY   PUBLIC

            BASEMENT FLOODING.

&&

BCHAPMAN

The radar

The Cheyenne radar (KCYS), 170 km away, was scanning. The volume nearest the first event began at 22:08 UTC.

Open the radar archive at this moment

Event by event

5 flash flood, 1 heavy rain. Local standard time, as filed.

Flash Flood, Cheyenne

When
June 19, 3:07 PM MST to 6:00 PM MST
Where
Cheyenne County, Sunol to 2 mi E of Sunol
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
41.170, -102.770

Flash Flood, Cheyenne

When
June 19, 3:07 PM MST to 6:00 PM MST
Where
Cheyenne County, Potter to 2 mi SE of Potter
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
41.220, -103.320

Flash flooding east of town at Point of Rocks.

Flash Flood, Kimball

When
June 19, 3:21 PM MST to 6:20 PM MST
Where
Kimball County, 5 mi SW of Bushnell to 6 mi S of Bushnell
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.179, -103.968

County Roads 6, 8 and 11 all were flooded.

Flash Flood, Kimball

When
June 19, 4:21 PM MST to 7:00 PM MST
Where
Kimball County, Dix to 3 mi N of Dix
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.230, -103.500

County Road 60 flooded and closed over Lodgepole Creek.

Flash Flood, Cheyenne

When
June 19, 4:49 PM MST to 11:00 PM MST
Where
Cheyenne County, 4 mi SE of Sidney to Sidney
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.109, -102.926

Intersection of County Roads 113 and 14 flooded and closed. Lodgepole Creek along Highway 30 between mile markers 83 and 87 flooded. County Road 8 flooded. Most County roads south of Sidney were flooded and closed. Lodgepole Creek out of its banks at Lodgepole.

Heavy Rain, Cheyenne

When
June 19, 5:35 PM MST
Where
Cheyenne County, (Sny)sidney Arpt
Reported by
ASOS
Coordinates
41.100, -102.980

The ASOS at the airport recorded 3.43 inches of rain since event began.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2011Every state in 2011This day in weather historyWarnings in Nebraska, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 304451, 304457, 304458, 304459, 304463, 304464.